# SDR SCNA20240401170

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 66,389 hours, 30,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 731966 ITEM 2 : L2 DOOR GIRT BAR HARD TO GET INTO PLACE. ADJUSTED GIRT BAR CLIP TENSION. REF AMM 26-60-00
